# SDR ASAA2013111196478

- Difficulty date: November 11, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 30,295 hours, 9,575 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620115
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 727B LBL 24.75  OTBD FLANGE IS CRACKED. REPAIRED SEAT TRACK IAW REO-G16888, REV B AND EA 800-53EA-11635.
